RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2015, Volume 462, Number 2, Pages 131–134 (Mi dan21454)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Embeddings of Sobolev spaces in the case of the limit exponent

O. V. Besov

Steklov Institute of Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00684
Russian Academy of Sciences - Federal Agency for Scientific Organizations
This work was supported by the Russian Foundation for Basic Research (project no. 14-01-00684) and by the Russian Academy of Sciences program "Modern Problems of Theoretical Mathematics."


DOI: https://doi.org/10.7868/S0869565215140030


English version:
Doklady Mathematics, 2015, 91:3, 277–280

Bibliographic databases:

UDC: 517.518.23
Received: 24.12.2014

Linking options:
  • http://mi.mathnet.ru/eng/dan21454

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Nazarova, V. A. Khalova, “Teorema ravnoskhodimosti dlya integralnogo operatora s involyutsiei”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 17:3 (2017), 313–330  mathnet  crossref  elib
  • Number of views:
    This page:83

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019